5 days after having an Endoscopy I started having terrible nausea bad pain in my abdomen. Could that be from the Propofol?
You listed Endoscopy as a tag on this question which is going to lead me to give you answers based on the usual dosage of Propofol for that procedure, so take this answer with that in mind.
What you are describing does not sound like a reaction to Propofol but it could be a complication to either the procedure or the condition which caused the procedure to be requested. Without any more information it is impossible to tell. I recommend you to contact your doctor and describe your symptoms in detail.
- Propofol Information for Consumers
- Propofol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propofol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2012 • 4 answers
Updated 31 Oct 2013 • 1 answer
Updated 19 Aug 2014 • 3 answers
Updated 4 Apr 2017 • 1 answer
Updated 15 May 2017 • 1 answer